A remark on a system of inequalities with bilateral obstacles

Hitoshi Ishii*, Naoki Yamada

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1295-1301
Number of pages7
JournalNonlinear Analysis
Issue number11
Publication statusPublished - 1989
Externally publishedYes


  • gradient estimate
  • Obstacle problem
  • viscosity solutions

ASJC Scopus subject areas

  • General Mathematics
  • Analysis
  • Applied Mathematics

Cite this